# SDR EIA2006045

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 85,633 hours, 16,053 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, RT OUTBOARD AILERON SPI INDICATOR INOP.
